MAUDE Adverse Event Report: ETHICON INC. ETHICON PHYSIOMESH COMPOSITE MESH 15X20CM OVAL; MESH, SURGICAL, POLYMERIC

ETHICON INC. ETHICON PHYSIOMESH COMPOSITE MESH 15X20CM OVAL; MESH, SURGICAL, POLYMERIC
Catalog Number PHY1520V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Edema (1820); Inflammation (1932); Scarring (2061); Hernia (2240); Not Applicable (3189); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a device history review has been inserted into the file.This review indicates that there was no quality concerns associated with the manufacturing process.
 
Event or Problem Description
It was reported by an attorney that the patient underwent a hernia repair procedure on (b)(6) 2011 and mesh was implanted.It was reported that the patient experienced abdominal pain and permanent scarring following surgery.It was reported that the patient underwent mesh removal on (b)(6) 2012.Other procedure is captured in a separate file.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to fda: 10/30/2019.H6 patient codes: 3191 - menorrhagia.Additional b5 narrative: it was reported that the patient experienced menorrhagia, edema, and inflammation.
 
Additional Manufacturer Narrative
Date sent to the fda: 11/11/2024 additional information: d3 corrected information: d4 (primary udi #) additional b5 narrative: it was reported that the patient underwent repair of recurrent incisional hernia on (b)(6) 2012 and prolene mesh was implanted.Other procedure was captured in a separate file.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ETHICON PHYSIOMESH COMPOSITE MESH 15X20CM OVAL
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08876 0151
Manufacturer (Section G)
ETHICON INC.-GMBH
p.o. box 1409
norderstedt D2284 1
GM   D22841
Manufacturer Contact
kara ditty-bovard
p.o. box 151, route 22 west
somerville, NJ 08876-0151
6107428552
MDR Report Key8910930
Report Number2210968-2019-85456
Device Sequence Number1628067
Product Code FTL
UDI-Device Identifier10705031132337
UDI-Public(01)10705031132337(17)110731(10)CH9KBZZ0
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K093932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2011
Device Catalogue NumberPHY1520V
Device Lot NumberCH9KBZZ0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/13/2019
Supplement Date Received by Manufacturer10/29/2019
11/07/2024
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date10/30/2019
11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight94 KG